International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On ωθ˜-µ-Open Sets in Generalized Topological Spaces

  • Fatimah Al Mahri
  • Abdo Qahis1*
  1. a:1:{s:5:"en_US";s:73:"Department of Mathematics, College of Science and Arts, Najran university";}

* Corresponding author

Abstract

In this paper analogous to [1], we introduce a new class of sets called ωθ˜-µ-open sets in generalized topological spaces which lies strictly between the class of θ˜µ-open sets and the class of ω-µ-open sets. We prove that the collection of ωθ˜-µ-open sets forms a generalized topology. Finally, several characterizations and properties of this class have been given.

How to Cite

F. Al Mahri, A. Qahis, On ωθ˜-µ-Open Sets in Generalized Topological Spaces, Int. J. Anal. Appl. 20 (2022), 72. https://doi.org/10.28924/2291-8639-20-2022-72

BibTeX
@article{Mahri2022,
  author  = {Al Mahri, Fatimah and Qahis, Abdo},
  title   = {On ωθ˜-µ-Open Sets in Generalized Topological Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {20},
  year    = {2022},
  pages   = {72},
  doi     = {10.28924/2291-8639-20-2022-72}
}

References

  • [1] S.A. Ghour, W. Zareer, Omega Open Sets in Generalized Topological Spaces, J. Nonlinear Sci. Appl. 9 (2016), 3010–3017. https://doi.org/10.22436/jnsa.009.05.93.
  • [2] K. Al-Zoubi, B. Al-Nashef, The Topology of ω-Open Subsets, Al-Manarah J. 9 (2003), 169-179.
  • [3] A. Al-Omari, M.S. Md Noorani, Regular Generalized ω-Closed Sets, Int. J. Math. Math. Sci. 2007 (2007), 16292. https://doi.org/10.1155/2007/16292.
  • [4] A. Al-Omari, T. Noiri, A Unified Theory of Contra-(µ, λ)-Continuous Functions in Generalized Topological Spaces, Acta Math. Hung. 135 (2012), 31–41. https://doi.org/10.1007/s10474-011-0143-x.
  • [5] Á. Császár, Generalized Topology, Generalized Continuity, Acta Math. Hung. 96 (2002), 351- 357. https://doi.org/10.1023/a:1019713018007.
  • [6] Á. Császár, Extremally Disconnected Generalized Topologies, Ann. Univ. Sci. Budapest. Eotvos Sect. Math. 47 (2004), 91-96.
  • [7] Á. Császár, Generalized Open Sets in Generalized Topologies, Acta Math. Hung. 106 (2005), 53-66. https://doi.org/10.1007/s10474-005-0005-5.
  • [8] Á. Császár, Product of Generalized Topologies, Acta Math. Hung. 123 (2009), 127-132. https://doi.org/10.1007/s10474-008-8074-x.
  • [9] C. Carpintero, E. Rosas, M. Salas, J. Sanabria, L. Vasquez, Generalization of ω-Closed Sets via Operators and Ideals, Sarajevo J. Math. 9 (2013), 293-301. https://doi.org/10.5644/sjm.09.2.13.
  • [10] C. Carpintero, N. Rajesh, E. Rosas, S. Saranyasri, On Slightly ω-Continuous Multifunctions, Punjab Univ. J. Math. (Lahore), 46 (2014), 51-57.
  • [11] E. Korczak-Kubiak, A. Loranty, R.J. Pawlak, Baire Generalized Topological Spaces, Generalized Metric Spaces and Infinite Games, Acta Math Hung. 140 (2013), 203–231. https://doi.org/10.1007/s10474-013-0304-1.
  • [12] H.Z. Hdeib, ω-Closed Mappings, Rev. Colomb. Mat. 16 (1982), 65-78.
  • [13] W.K. Min, Some Results on Generalized Topological Spaces and Generalized Systems, Acta Math Hung. 108 (2005), 171–181. https://doi.org/10.1007/s10474-005-0218-7.
  • [14] W.K. Min, Remarks on θ˜-Open Sets in Generalized Topological Spaces, Appl. Math. Lett. 24 (2011) 165–168. https://doi.org/10.1016/j.aml.2010.08.038.
  • [15] V. Renukadevi, P. Vimaladevi, Note on Generalized Topological Spaces With Hereditary Classes, Bol. Soc. Paran. Mat. 32 (2014), 89-97. https://doi.org/10.5269/bspm.v32i1.19401.
  • [16] R. Sen, B. Roy, Iµ∗ -Open Sets in Generalized Topological Spaces, Gen. Math. 27 (2019), 35-42.
  • [17] Z. Zhu, W. Li, Contra Continuity on Generalized Topological Spaces, Acta Math. Hung. 138 (2013), 34-43. https://doi.org/10.1007/s10474-012-0215-6.